S. Ivanov et al: Quaternionic Contact Einstein Structures and the Quaternionic Contact Yamabe Problem


Stefan Ivanov, Univ. of Sofia and Institute of Mathematics, Bulgarian Academy of Sciences, Bulgaria, Ivan Minchev, University of Sofia, Bulgaria, and Dimiter Vassilev, University of New Mexico, Albuquerque

This item will also be of interest to those working in mathematical physics.

Contents: Introduction; Quaternionic contact structures and the Biquard connection; The torsion and curvature of the Biquard connection; QC-Einstein quaternionic contact structures; Conformal transformations of a qc-structure; Special functions and pseudo-Einstein quaternionic contact structures; Infinitesimal automorphisms; Quaternionic contact Yamabe problem; Biibliography; Index.

Memoirs of the American Mathematical Society, Volume 231, Number 1086

September 2014, 82 pages, Softcover, ISBN: 978-0-8218-9843-7, LC 2014015536, 2010 Mathematics Subject Classification: 53C17, Individual member US$39, List US$65, Institutional member US$52, Order code MEMO/231/1086

Source: September 2014 Issue of The Notices of the AMS, Vol. 61, Number 8, p. 993, http://www.ams.org/notices/201408/rnoti-p989.pdf

Leave a comment

Filed under publications

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s